Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Light headedness, itchy skin, sensitivity around mouth, scrotum and anus. Bumps on skin under hair

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
For the last few weeks I've been experiencing the following symptoms: lightheadedness, and generally itchy skin, with particular sensitivity around mouth, scrotum, penis head, and anus, and on head, with occasionally small bumps on skin under hair.
Posted Sat, 22 Sep 2012 in Skin Hair and Nails
Answered by Dr. Ram Choudhary 1 hour later
Thanks for writing in to Heathcare Magic!
Your symptoms are very generalised and nonspecific and it is really difficult to say what is the exact problems you might be having but it most likely is due to a Liver disorder.
Please get few investigations CBC, RFT, LFT, BLOOD SUGAR, Chest Xray, ECG and ultrasound abdomen.
It would be imperative to get yourself physically examined by a local physician.
Mean while you can take tab paracetamol/acetaminophen and cap Becosule-Z Twice a day.
Please revert a follow up query with investigations.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Follow-up: Light headedness, itchy skin, sensitivity around mouth, scrotum and anus. Bumps on skin under hair 10 days later
Thanks. I've now had a blood test and my white blood cell count was 12.9 H, with absolute neutrophils at 8204 H and absolute lymphocytes at 3909 H. All other results from the CBC and Comp Metabolic Panel (W-eGFR) were in the normal range, including those for liver, kidney, and thyroid function (and blood sugar). Any advice?
Answered by Dr. Ram Choudhary 5 hours later
Welcome back to Healthcare Magic!
Your problem is most likely related to a mild allergic phenomenon called Chronic simle urticaria.
You should be watchful for anything you have started using recently that could have led to this problem like a perfume, a soap, an oil, a new diet or unusual food content or traditional medicines;
Try to find them out and avoid them and see if your symptoms go away.
You should continue Becosule-Z and stop Acetaminophen.
Add tablet Levocetirizine 5mg at bed time once a day for 45 days.
Most likely you would be cured by then if still any problem felt please feel free to communicate me back.
I hope this advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor